著書・論文等

  1. 著書
    1. 阿部 誠・古島幹雄・水田義弘
      基礎数学入門:微分積分/線形代数
      培風館, 東京, 全 206 + 6 頁, 1999
      ISBN 978-4563002695
    2. 阿部 誠
      微分積分学
      ふくろう出版, 岡山, 全 189 + 3 頁, 2006
      ISBN 978-4861862670
    3. 阿部 誠・岩本宙造・島 唯史・向谷博明
      専門基礎 微分積分学
      培風館,東京, 全 230 + 6 頁,2016
      ISBN 978-4563012676

  2. 論文 (学術雑誌・紀要)
    1. 多変数関数論・複素解析幾何

    2. Abe, M.
      On the Nebenhülle
      Memoirs of the Faculty of Science Kyushu University, Ser. A, Vol. 36, No. 2, pp. 181-184, 1982
    3. Abe, M. and Furushima, M.
      Note on the theorem of Cartan-Behnke-Stein
      Memoirs of the Faculty of Science Kyushu University, Ser. A, Vol. 37, No. 1, pp. 57-62, 1983
    4. Abe, M. and Abe, Y.
      Domains over a K-complete manifold
      Memoirs of the Faculty of Science Kyushu University, Ser. A, Vol. 38, No. 1, pp. 133-140, 1984
    5. Abe, M.
      Normality domains for families of holomorphic maps into a complex Lie group
      Mathematics Reports, Toyama University, Vol. 8, pp. 69-73, 1985
    6. Abe, M.
      Tube domains over Cn
      Memoirs of the Faculty of Science Kyushu University, Ser. A, Vol. 39, No. 2, pp. 253-259, 1985
    7. Abe, M.
      Conditions for the Steinness of a complex manifold
      大島商船高等専門学校紀要, Vol. 19, pp. 73-79, 1986
    8. Abe, M.
      Domains in a two dimensional Stein space with quotient singularities
      大島商船高等専門学校紀要, Vol. 21, pp. 103-110, 1988
    9. Abe, M.
      On the Nebenhülle of an open set in a Stein manifold
      大島商船高等専門学校紀要, Vol. 24, pp. 125-129, 1991
    10. Abe, M.
      Characterization of pseudoconvexity through the disk property for open sets with C1 smooth boundaries
      大島商船高等専門学校紀要, Vol. 26, pp. 53-56, 1993
    11. Abe, M.
      On the line bundle convexity of a totally pseudoconvex open set
      Complex Variables Theory and Applications, Vol. 26, No. 4, pp. 283-290, 1995
    12. Abe, M.
      A remark on the 1-convex open covering
      大島商船高等専門学校紀要, Vol. 28, pp. 69-71, 1995
    13. Abe, M. and Hamada, H.
      On the complete Kählerity of complex spaces
      九州共立大学工学部研究報告, Vol. 20, pp. 17-23, 1996
    14. Abe, M.
      On the union of 1-convex open sets
      Hiroshima Mathematical Journal, Vol. 28, No. 1, pp. 139-147, 1998
    15. Abe, M.
      Holomorphic affine bundles on the complement of an analytic set
      Mathematische Zeitschrift, Vol. 229, No. 3, pp. 539-546, 1998
    16. Abe, M., Furushima, M., and Tsuji, M.
      Equicontinuity domain and disk property
      Complex Variables Theory and Applications, Vol. 39, No. 1, pp. 19-25, 1999
    17. Abe, M.
      Some results on the Steinness of the total space of a holomorphic affine Cr-bundle
      Kyushu Journal of Mathematics, Vol. 53, No. 2, pp. 395-406, 1999
    18. Abe, M., Furushima, M., and Yamasaki, M.
      Analytic compactifications of C2/G
      Kyushu Journal of Mathematics, Vol. 54, No. 1, pp. 87-101, 2000
    19. Abe, M. and Furushima, M.
      On the meromorphic convexity of normality domains in a Stein manifold
      Manuscripta Mathematica, Vol. 103, No. 4, pp. 447-453, 2000
    20. Abe, M.
      Steinness of the total space of a non-trivial algebraic affine C-bundle on the punctured complex affine plane
      Mathematische Nachrichten, Vol. 238, pp. 16-22, 2002
    21. Abe, M. and Tabata, S.
      Montel domains and equicontinuity domains
      Mathematics Journal of Toyama University, Vol. 26, pp. 25-34, 2003
    22. Abe, M., Jin, T., and Shima, T.
      Ramified coverings over a complete Kähler space
      Archiv der Mathematik, Vol. 83, No. 2, pp. 154-158, 2004
    23. Abe, M.
      Holomorphic line bundles on a domain of a two-dimensional Stein manifold
      Annales Polonici Mathematici, Vol. 83, No. 3, pp. 269-272, 2004
    24. Abe, M., Furushima, M., and Shima, T.
      Analytic compactifications of C2/Zn
      Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, Vol. 74, pp. 223-235, 2004
    25. Abe, M.
      A note on the meromorphic O(X)-convexity
      Kumamoto Journal of Mathematics, Vol. 18, pp. 17-23, 2005
    26. Abe, M.
      Meromorphic approximation theorem in a Stein space
      Annali di Matematica Pura ed Applicata, Ser. 4, Vol. 184, No. 2, pp. 263-274, 2005
    27. Abe, M.
      Polynomial convexity and strong disk property
      Journal of Mathematical Analysis and Applications, Vol. 321, No. 1, pp. 32-36, 2006
    28. Abe, M.
      Open sets satisfying the strong meromorphic approximation property
      Toyama Mathematical Journal, Vol. 29, pp. 7-23, 2006
    29. Abe, M.
      Holomorphic line bundles and divisors on a domain of a Stein manifold
      Annali della Scuola Normale Superiore di Pisa, Classe di Scienze, Ser. 5, Vol. 6, No. 2, pp. 323-330, 2007
    30. Abe, M.
      Meromorphic approximation theorem with respect to a semigroup of holomorphic line bundles in a Stein space
      Toyama Mathematical Journal, Vol. 32, pp. 41-57, 2009
    31. Abe, M.
      Open sets which satisfy the Oka-Grauert principle in a Stein space
      Annali di Matematica Pura ed Applicata, Ser. 4, Vol. 190, No. 4, pp. 703-723, 2011
    32. Abe, M., Hamano, S., and Noguchi, J.
      On Oka's extra-zero problem and examples
      Mathematische Zeitschrift, Vol. 275, Issue 1-2, pp. 79-89, 2013
    33. Abe, M.
      Holomorphic line bundles and Cartier divisors on domains in a Stein orbifold with discrete singularities
      Toyama Mathematical Journal, Vol. 36, pp. 15-26, 2013/2014
    34. 1変数関数論

    35. Abe, M., Jin, T., and T. Shima, T.
      Remarks on universal functions of O(C*)
      Hiroshima Mathematical Journal, Vol. 33, No. 1, pp. 27-30, 2003
    36. Abe, M. and Nakamura, G.
      Strong disk property for domains in open Riemann surfaces
      Filomat, Vol. 30, No. 7, pp. 1711-1716, 2016
    37. 複素代数幾何

    38. Abe, M. and Furushima, M.
      On non-normal del Pezzo surfaces
      Mathematische Nachrichten, Vol. 260, pp. 3-13, 2003
    39. 科学教育

    40. 阿部 誠
      2変数関数の極値の判定に関する定理の証明について
      日本数学教育学会高専・大学部会論文誌, Vol. 8, No. 1, pp. 51-54, 2001
    41. 阿部 誠
      定数係数非同次2階線形微分方程式の解法
      日本数学教育学会高専・大学部会論文誌, Vol. 9, No. 1, pp. 103-108, 2002
    42. 阿部 誠・古島幹雄
      数学論文用クラスファイル kumajm.cls について
      熊本大学医学部保健学科紀要, Vol. 3, pp. 123-136, 2007
    43. 阿部 誠
      成績評価における評点の算出のためのひとつの方法
      日本数学教育学会高専・大学部会論文誌, Vol. 15, No. 1, pp. 89-96, 2008

  3. 論文 (報告集)
    1. 多変数関数論・複素解析幾何

    2. Abe, M.
      On the limit of an increasing sequence of 1-convex open sets
      Proceedings of the First Korean-Japanese Colloquium on Finite or Infinite Dimensional Complex Analysis, Pusan, Korea, July 10-17, 1993
      Kajiwara, J., Kazama, H., and Shon, K.H., eds.
      Miura Bindery, Fukuoka, pp. 71-75, 1993
    3. Abe, M.
      A generalization of Yasuoka's theorem on the complete Kähler exhaustion
      Proceedings of the Second Korean-Japanese Colloquium on Finite or Infinite Dimensional Complex Analysis, Fukuoka, Japan, July 27-29, 1994
      Kajiwara, J., Kazama, H., and Shon, K.H., eds.
      Kyushu University Co-operation, Fukuoka, pp. 1-5, 1994
    4. Abe, M. and Hamada, H.
      On the open set exhausted by complete Kähler open sets in a Stein space with isolated singularities
      Proceedings of the Second Korean-Japanese Colloquium on Finite or Infinite Dimensional Complex Analysis, Fukuoka, Japan, July 27-29, 1994
      Kajiwara, J., Kazama, H., and Shon, K.H., eds.
      Kyushu University Co-operation, Fukuoka, pp. 7-13, 1994
    5. Abe, M.
      On the complex space which admits a 1-convex open covering
      Proceedings of the 5th International Colloquium on Differential Equations, Plovdiv, Bulgaria, August 18-23, 1994, Vol. 1
      Bainov, D. and Dishliev, A., eds.
      Science Culture Technology Publishing, Singapore, pp. 6-15, 1995
    6. Abe, M.
      A result related to the meromorphic convexity
      Proceedings of the Third International Colloquium on Finite or Infinite Dimensional Complex Analysis, Seoul, Korea, July 31- August 2, 1995
      Kajiwara, J., Kazama, H., Lee, S.Y., and Shon, K.H., eds.
      Kyushu University Co-operation, Fukuoka, pp. 227-233, 1995
    7. Abe, M.
      Holomorphic affine C-bundles on the punctured complex affine plane
      Proceedings of the Third International Workshop on Real and Complex Analysis, Seoul, Korea, June 8-9, 2000
      Mizuta, Y., Kazama, H., Furushima, M., and Lee, S.Y., eds.
      The Institute of Mathematical Sciences, Ewha Womans University, Seoul, pp. 71-74, 2000
    8. Abe, M.
      Meromorphic convexity of normality domains
      Complex Analysis and Related Topics, Proceedings of the Japan-Korea Joint Workshop in Mathematics 2001, Yamaguchi, Japan, 22-24 July 2001
      Masumoto, M., ed.
      Department of Mathematical Sciences, Yamaguchi University, Yamaguchi, pp. 1-6, 2002
    9. Abe, M., Furushima, M., and Shima, T.
      Analytic compactifications of C2/Zn
      Proceedings of Hayama Symposium on Several Complex Variables 2004, Hayama, Japan, December 18-21, 2004
      Nishimura, Y., Noguchi, J., Takayama, S., and Ueda, T., eds.
      University of Tokyo, Tokyo, pp. 177-181, 2005
    10. Abe, M.
      Holomorphic line bundles on a domain of a Stein manifold
      Proceedings of the Ninth Conference on Real and Complex Analysis in Hiroshima 2005, Higashi-Hiroshima, Japan, December 15-17, 2005
      Kwon, E.G., Mizuta, Y., and Sugawa, T., eds.
      Hiroshima University, Higashi-Hiroshima, pp. 1-8, 2006
    11. Abe, M.
      Meromorphic approximation in a Stein space
      Function Spaces in Complex and Clifford Analysis
      Le, H.S. and Tutschke, W., eds.
      National University Publishers Hanoi, Hanoi, pp. 100-105, 2008
    12. Abe, M.
      Domains which satisfy the strong disk property in a Stein manifold
      The Proceedings of the 13th Conference on Real and Complex Analysis in Hiroshima (2010), Higashi-Hiroshima, Japan, December 20-22, 2010
      Kwon, E.G., Mizuta, Y., and Sugawa, T., eds.
      Hiroshima University, Higashi-Hiroshima, pp. 1-4, 2011

  4. その他 (出版物等)
    1. 阿部 誠
      滑らかな境界を持つ擬凸領域について
      修士論文
      九州大学, 全 48 頁, 1982
    2. 阿部 誠
      GRカンスウ.BAS
      GAKKEN MOOK: '90 年版新作自作教育ソフト年鑑 (山本米雄 監修・指導, 星野雅良 編)
      学習研究社, p. 168[90], 1990
    3. Abe, M.
      A study on the line bundle convexity of pseudoconvex domains
      博士論文
      九州大学, 全 51 頁, 1995
    4. 情報教育センター 編 (櫛田直規 et al.)
      情報教育センター広報, Vol. 1
      大島商船高等専門学校, 全 82 + 7 頁, 1999
    5. 阿部 誠
      2次関数と試験の成績?
      平成 24 年度広島大学公開講座:数学の基礎と展望
      川下美潮 編
      広島大学理学部数学教室, pp. 49-70, 2012

  5. その他 (PC 用パッケージ)
    1. grfn.lzh Ver. 3.90: GRカンスウ.BAS [03/05/1996]
    2. wsscv.tgz Ver. 1.00: Online Registration System for Hayama Symposium on SCV 1997 [07/10/1998]
    3. kumajm.zip Ver. 2.02: LaTeX Document Class File for Mathematical Papers (Kuma) [11/30/2006]


Last updated: 07/31/2017